# SDR UPS96420228

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1840-1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP.  WEB ON TOP OF TORQUE BOX IS CRACKED BETWEEN BS 1840/1860, LBL 63.  WORKED OUT CRACK AND REPAIRED IAW SRM'S 51-40-02, 51-30-02.
